Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Stability estimates for decompositions of the composition of Gaussian and Poisson distributions

  • 26 Accesses

Abstract

Stability estimates are obtained for decompositions of the composition of Gaussian and Poisson distribution functions which are sharp in the sense of order in the uniform metric; also obtained are two-sided stability estimates of decompositions of these distribution functions in the Levi metric, which are in some sense close to the sharp ones.

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    V. M. Zolotarev, “On the question of stability of a decomposition of the distribution of the normal law into components,” Teor. Veroyatn. Ee Primen.,13, No. 4, 738–742 (1968).

  2. 2.

    Yu. V. Linni, and I. V. Ostrovskii, Decompositions of Random Variables and Vectors [in Russian], Nauka, Moscow (1972).

  3. 3.

    G. P. Chistyakov, “On the sharpness of the estimates in theorems on stability of the normal distribution and the Poisson distribution.” Teor. Funktsii, Funkts. Analiz. Ikh. Prilozhen., No. 26, 119–128 (1975).

  4. 4.

    G. P. Chistyakov, “On stability for a theorem of Yu. V. Linnik,” Teor. Funktsii, Funkts. Analiz. Ikh Prilozhen., No. 9, 118–133 (1969).

  5. 5.

    Yu. V. Linnik, “General theorems on the decomposition of unboundedly divisible laws,” Teor. Veroyatn. Ee Primen.,3, No. 1, 3–40 (1958).

  6. 6.

    V. M. Zolotarev, “A generalization of a theorem of Lindenberg-Geller,” Teor. Veroyatn. Ee Primen.,12, No. 4 (1967).

  7. 7.

    N. A. Sapogov, “The stability problem for a theorem of Cramer,” Izv. Akad. Nauk SSSR, Ser. Mat.,15, No. 3, 205–218 (1951).

  8. 8.

    M. A. Evgrafov, Analytic Functions [in Russian], Moscow (1965).

  9. 9.

    A. I. Markushevich, The Theory of Analytic Functions [in Russian], Nauka, Moscow (1968).

Download references

Additional information

Translated from Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova AN SSSR, Vol. 87, pp. 164–186, 1979.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Chistyakov, G.P. Stability estimates for decompositions of the composition of Gaussian and Poisson distributions. J Math Sci 17, 2337–2351 (1981). https://doi.org/10.1007/BF01085931

Download citation

Keywords

  • Distribution Function
  • Poisson Distribution
  • Stability Estimate
  • Poisson Distribution Function